# SDR MWEA010471

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 39203341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LONGERON 26 LEFT HAS LIGHT CORROSION FROM STATION 660 TO 720.   CORROSION REMOVED, REMOVED DAMAGED SECTION OF LONGERON, REMOVED CRACKED SECTION OF FINGER DOUBLER, FABRICATED NEW SECTION OF FINGER DOUBLER, INSTALLED FINGER DOUBLER AND NEW SECTION OF LONGERON, FABRICATED NEW SPLICES, INSTALLED LONGERON AND SPLICES.
